PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Explicit formulas for the spectral side of the trace formula of ${\rm SL(2)}$

Volume 195 / 2020

Tian An Wong Acta Arithmetica 195 (2020), 149-175 MSC: Primary 11M36; Secondary 11M26, 11F72. DOI: 10.4064/aa190115-9-10 Published online: 29 April 2020


The continuous spectrum to the spectral side of the Arthur–Selberg trace formula is described in terms of intertwining operators, whose normalising factors involve quotients of $L$-functions. In this paper, we derive two expressions in the case of SL(2) over a number field in terms of the Riemann–Weil explicit formula: as a sum over zeroes of the associated $L$-functions, and as a sum of adelic distributions on Weil groups. As an application, we obtain an expression for a lower bound for the sums over zeroes with respect to the truncation parameter for Eisenstein series.


  • Tian An WongDepartment of Mathematics
    University of British Columbia
    Vancouver, V6T 1Z2 Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image